# SDR FDEA2020031260529

- Difficulty date: March 6, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25001
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT APROX STA 1680 BTWN RBL 51 & RBL 79 FLOOR BOARD PUNCHERED SEVERAL   AREAS (MARKED) REPAIRED FLOOR BOARD 282DF RBL 68 & 73 ON STA 1677 PER SRM 53-00-50-2R FIG 206   REPAIR 2 SHT 1.
